Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online
Ask a Urologist   »  

Having burning sensation in bladder and urethra. Noticed yellowish discharge while passing urine. Worrisome

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
I have burning sensation in my bladder and urethra .it is hard to pass urine and after awhile i passed some white yellowish sticky gluey clear happened today. i had some blood work about 2 months ago but no sign and symptom of prostate problem .
Posted Sat, 20 Oct 2012 in Urinary and Bladder Problems
Answered by Dr. G.Srinivasan 30 minutes later

Thanks for your query to XXXXXXX
Possible causes are urinary tract infection/ bladder stones/ prostatitis/ benign enlargement of the prostate.
The work up includes focused history, physical examination including rectal examination, urine analysis, urine culture, Serum PSA, Ultrasound scan with residual urine.
If there is infection, you need a course of antibiotics.
Depending on the other results appropriate advice can be given.
If all the results are normal, urinary analgesics like AZO should work.
Hope I answered your query.
Kindly get back for doubts if any---


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor